# SDR USAASB03081

- Difficulty date: June 12, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Condition: Faulty
- Location: Cockpit
- Part time: 45,839 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, H

## Discrepancy

CLT - FLT 1254 - MCI TO CLT, AT FL350, CAPTAIN REPORTED A PRESSURIZATION PROBLEM, AS CABIN ALTITUDE INCREASED.  CABIN ALTITUDE EXCEEDED 14,000 FT, THE OXYGEN MASKS AUTO DEPLOYED.  AN EMERGENCY DESCENT TO FL100 WAS ACCOMPLISHED.  THE FLT CONTINUED ONTO CLT, AT THIS LEVEL, AND LANDED WITHOUT INCIDENT.  MX TROUBLESHOT SYS AND FOUND THE AFT OUTFLOW VALVE AND GASKET LEAKING. REPLACED VALVE (P/N 711003-3) AND GASKET PER MM 21-31-11 AND MM 21-31-12.  OPS CHECK GOOD.  FOUND AFT CARGO DOOR LOWER CORNERS LEAKING EXCESSIVELY.  REPAIRED DOOR SILL MATING SURFACES.  LEAK CHECK GOOD.  ACCOMPLISHED HULL LEAK RATE CHECK AND REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL PER MM TASK 21-31-00.  OPERATIONAL TEST GOOD.  (M)
